Skip navigation

Please use this identifier to cite or link to this item:
Title: On generalized solutions of some differential equations
Authors: Ligęza, Jan
Keywords: equations; Cauchy problem
Issue Date: 1990
Citation: Annales Mathematicae Silesianae, Vol. 3 (1990), s. 72-81
Abstract: We prove theorem on the existence and uniqueness of the distributional solutions of the Cauchy problem for equation (1.0).
ISSN: 0860-2107
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Ligeza_On_generalized_solutions.pdf426,67 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons